Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 2, 2012, 5:11 PM EST for 4 counties in Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 5:11 PM EST (22:11 UTC)
- Expired
- Mar 2, 2012, 5:45 PM EST
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Mason County, KY, Pendleton County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:02 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1876 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS51 KILN 022211
SVRILN
KYC023-161-191-201-022245-
/O.NEW.KILN.SV.W.0008.120302T2211Z-120302T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
SOUTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 545 PM EST.
* AT 509 PM EST...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAVE TO 12 MILES SOUTHWEST OF
MCKINNEYSBURG...MOVING EAST AT 55 MPH. A TORNADO WARNING ALSO
REMAINS IN EFFECT FOR PORTIONS OF PENDLETON...BRACKEN...AND MASON
COUNTIES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...
MAYSVILLE...
LEWISBURG...
IN ADDITION...POWERSVILLE...PETRA...HITTVILLE...MILFORD...PARINA...
SANTA FE...STONEWALL AND ABIGAIL ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FRIDAY EVENING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 3848 8417 3852 8419 3855 8417 3855 8421
3858 8421 3856 8441 3868 8422 3866 8378
3863 8367 3863 8364 3861 8362 3852 8365
3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2211Z 273DEG 50KT 3864 8419 3851 8442
$$
HATZOS2 follow-up statements
644
WWUS51 KILN 022232
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EST FRI MAR 2 2012
KYC023-191-022242-
/O.CAN.KILN.SV.W.0008.000000T0000Z-120302T2245Z/
PENDLETON KY-BRACKEN KY-
532 PM EST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BRACKEN AND
SOUTHEASTERN PENDLETON COUNTIES HAS BEEN CANCELLED...
THE STORMS HAVE MOVED SOUTHEAST OF PENDLETON AND BRACKEN COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3848 8417 3852 8419 3861 8408 3859 8406
3860 8405 3858 8403 3858 8399 3867 8395
3866 8378 3863 8367 3863 8364 3861 8362
3852 8365 3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2232Z 273DEG 55KT 3861 8381 3848 8404
$$
KYC161-201-022245-
/O.CON.KILN.SV.W.0008.000000T0000Z-120302T2245Z/
MASON KY-ROBERTSON KY-
532 PM EST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR ROBERTSON AND MASON COUNTIES...
AT 528 PM EST...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOWELL TO KENTONTOWN...MOVING
EAST AT 65 MPH. A TORNADO WARNING ALSO REMAINS IN EFFECT FOR PARTS
OF MASON COUNTY.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG.
IN ADDITION...MURPHYSVILLE...MITCHELLS MILL...BURIKA...ALHAMBRA...
SOMO...MAYS LICK...PEED AND FLEMING-MASON COUNTY AIRPORT ARE NEAR THE
PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3848 8417 3852 8419 3861 8408 3859 8406
3860 8405 3858 8403 3858 8399 3867 8395
3866 8378 3863 8367 3863 8364 3861 8362
3852 8365 3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2232Z 273DEG 55KT 3861 8381 3848 8404
$$
HATZOS861
WWUS51 KILN 022242
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EST FRI MAR 2 2012
KYC161-201-022253-
/O.EXP.KILN.SV.W.0008.000000T0000Z-120302T2245Z/
MASON KY-ROBERTSON KY-
542 PM EST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON AND MASON COUNTIES
WILL EXPIRE AT 545 PM EST...
THIS WARNING HAS BEEN REPLACED BY A TORNADO WARNING FOR PARTS OF
ROBERTSON AND MASON COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3848 8417 3852 8419 3861 8408 3859 8406
3860 8405 3858 8403 3858 8399 3867 8395
3866 8378 3863 8367 3863 8364 3861 8362
3852 8365 3845 8385 3848 8394 3843 8399
TIME...MOT...LOC 2243Z 273DEG 55KT 3860 8359 3847 8383
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:27 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 2, 3:27 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
327 PM EST FRI MAR 2 2012
.SYNOPSIS...
RAPIDLY DEEPENING LOW PRESSURE WILL SWING NORTHEAST ACROSS THE
GREAT LAKES TONIGHT...PUSHING A STRONG COLD FRONT EAST THROUGH THE
OHIO VALLEY REGION THIS EVENING. WEAK HIGH PRESSURE WILL BUILD IN
THE WAKE OF THE WEATHER SYSTEM ON SATURDAY. DEVELOPING UPPER LEVEL
TROUGH WILL DIG INTO THE GREAT LAKES AND OHIO VALLEY SATURDAY
NIGHT AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A PDS CAN BE EXPECTED ACRS THE REGION BETWEEN NOW AND 7/8 PM AS
PREFRONTAL TROF AHEAD OF A STRONG COLD FRONT PUSHES SHOWERS AND
THUNDERSTORMS ACRS THE AREA. SUPERCELLS WILL BE LIKELY ESPECIALLY
ALONG AND SOUTH OF THE OHIO RIVER WHERE HIGHER THETA E AREA WILL
BE REALIZED. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL BE A BIG THREAT. ONCE COLD FRONT SWINGS BY AND DEEPENING SFC
LOW PUSHES INTO SRN LOWER MICHIGAN...SYNOPTIC SCALE WINDS WILL
INCREASE FROM THE SOUTHWEST/WEST. MOMENTUM TRANSFER TOOLS SUGGEST
WIND GUSTS AS HIGH AS 55 MPH ACRS OUR NORTH WITH 40 MPH TOWARD THE
OHIO RIVER. HAVE EXPANDED THE WIND ADVISORY TO INCLUDE MORE OF
EAST CENTRAL INDIANA...SOUTHWEST OHIO AND CENTRAL OHIO. FAR NORTH
WILL BE BORDERLINE HIGH WIND WARNING AND WILL MONITOR TRENDS FOR A
POSSIBLE UPGRADE IF SFC LOW DEEPENS MORE THAN EXPECTED. WARM
TEMPERATURES WILL PLUMMET OVERNIGHT IN STRONG CAA WITH OVERNIGHT
LOWS DROPPING INTO THE LOWER 30S WEST TO THE MID 30S EAST.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
REGION WILL BE A DRY SLOT AREA IN THE WAKE OF AFOREMENTIONED
STRONG WEATHER SYSTEM ON SATURDAY...WHICH RESULTS IN WEAK SFC
RIDGING. SKIES WILL BE PARTLY TO MOSTLY SUNNY EARLY ON...BUT
MOISTURE IN THE LOW LEVELS AND CAA WILL INCREASE STRATOCUMULUS/CUMULUS
CLOUDS FROM NW TO SE THROUGH THE DAY. TEMPERATURES WILL BE COLDER
ON SATURDAY WITH HIGHS RANGING FROM THE LOWER 40S NW TO THE UPPER
40S SE.
FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A BROAD MID LVL TROF WILL
DIG SE INTO THE GREAT LAKES AND OHIO VALLEY REGION. EMBEDDED
PIECES OF ENERGY ROTATING THROUGH THIS TROF WILL BRING SOME SNOW
SHOWERS TO THE REGION. BEST CHANCE APPEARS ACRS NRN ZONES SUNDAY
INTO SUNDAY NIGHT AND SOUTH OF THE SRN ZONES ON SUNDAY NIGHT.
TEMPERATURES AGAIN WILL BE COLDER AND EVEN BELOW NORMAL FOR EARLY
MARCH. HIGHS ON SUNDAY WILL STRUGGLE INTO THE MID 30S NORTH TO
NEAR 40 SOUTH WITH OVERNIGHT LOWS SUNDAY NIGHT IN THE 20S.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE AREA AT THE BEGINNING OF THE
PERIOD. SOUTHERLY FLOW WILL QUICKLY BECOME ESTABLISHED ON TUESDAY
WITH TEMPERATURES RISING BACK ABOVE NORMAL. ALL GUIDANCE IS SHOWING
A COLD FRONT MOVING THROUGH THE AREA LATER IN THE WEEK. BUT THERE
ARE CONSIDERABLE DISCREPANCIES ON TIMING. 12Z GFS AND ITS ENSEMBLE
MEAN ARE QUITE A BIT QUICKER AND EVEN THE 12Z ECMWF HAS SPED UP
ALTHOUGH NOT TO THE EXTENT OF THE GFS SUITE. HAVE BROUGHT CHANCE
POPS THROUGH FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING. HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT ON FRIDAY.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
CONVECTION ALONG THE WRMFNT CONTINUES TO DEVELOP. THIS CONVECTION
WILL LIFT N AS THE WRMFNT DOES. THIS CONVECTION IS EXPECTED TO BE
SUB-SEVERE.
MODELS HAVE TRENDED TOWARDS CONVECTION DEVELOPING ALONG
CDFNT...WHICH WILL MOVE THRU THE TAFS BETWEEN 21-02Z. THIS LINE
COULD BE SEVERE. CURRENTLY HAVE WINDS GUSTING TO 30KT...BUT THEY
COULD BE HIGHER IN STRONGER THUNDERSTORMS.
THE COLD FRONT WILL SWEEP ACROSS THE AREA THIS EVENING. AS THIS
OCCURS...WINDS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 20
KT...GUSTING UP TO 35 KT. A WEAKENING PRESSURE GRADIENT WILL ALLOW
FOR WINDS TO SUBSIDE SOMEWHAT AFT 06Z.
SKIES WILL CLEAR OUT BEHIND CONVECTION. CAA SC WILL BEGIN TO WORK
TOWARDS THE FA SATURDAY MORNING....BUT CIGS ARE NOT EXPECTED
UNTIL AFTER 18Z AT CVG.
OUTLOOK...MVFR CIGS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 AM EST SATURDAY FOR OHZ026-034-035-
042>046-051>056-060>065-070>074.
KY...NONE.
IN...WIND ADVISORY UNTIL 4 AM EST SATURDAY FOR INZ050-058-059-066.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...SITESHazardous weather outlook, Mar 2, 2:22 PM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 222 PM EST FRI MAR 2 2012 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 031930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 222 PM EST FRI MAR 2 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE OUT OF THE MISSISSIPPI VALLEY AND INTO THE GREAT LAKES REGION THROUGH TONIGHT. AS IT DOES...A STRONG COLD FRONT WILL PUSH EAST ACROSS THE OHIO VALLEY REGION LATE THIS AFTERNOON AND EVENING. FAVORABLE WIND FIELDS WITHIN AN UNSTABLE AIRMASS AHEAD OF THE COLD FRONT WILL RESULT IN ORGANIZED THUNDERSTORMS. SOME OF THE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS BEING THE MAIN SEVERE WEATHER THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ077>082-088-031930- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 222 PM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE OUT OF THE MISSISSIPPI VALLEY AND INTO THE GREAT LAKES REGION THROUGH TONIGHT. AS IT DOES...A STRONG COLD FRONT WILL PUSH EAST ACROSS THE OHIO VALLEY REGION LATE THIS AFTERNOON AND EVENING. FAVORABLE WIND FIELDS WITHIN AN UNSTABLE AIRMASS AHEAD OF THE COLD FRONT WILL RESULT IN ORGANIZED THUNDERSTORMS. SOME OF THE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS BEING THE MAIN SEVERE WEATHER THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Mar 2, 5:01 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL BETHEL 38.96N 84.08W
03/02/2012 E1.00 INCH CLERMONT OH TRAINED SPOTTER
&&
JDRLocal storm report, Mar 2, 5:04 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL MOUNT ORAB 39.03N 83.92W
03/02/2012 M0.75 INCH BROWN OH TRAINED SPOTTER
&&
ANLocal storm report, Mar 2, 5:05 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TORNADO HOLTON 39.08N 85.38W
03/02/2012 RIPLEY IN BROADCAST MEDIA
MEDIA SOURCING THE COUNTY SHERIFF REPORTING 4 KILLED IN
HOLTON.
&&
JOHNFLocal storm report, Mar 2, 5:09 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM NON-TSTM WND DMG CINCINNATI 39.14N 84.51W
03/02/2012 HAMILTON OH AMATEUR RADIO
DEBRIS FALLING - MOSTLY STYROFOAM
&&
MJPLocal storm report, Mar 2, 5:10 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL LOCUST RIDGE 38.99N 84.01W
03/02/2012 E1.00 INCH BROWN OH AMATEUR RADIO
NEAR BROWN COUNTY LINE
&&
MJPLocal storm report, Mar 2, 5:11 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HEAVY RAIN GREENVILLE 40.10N 84.62W
03/02/2012 E0.00 INCH DARKE OH TRAINED SPOTTER
ESTIMATED 1 INCH OF WATER ON SEVERAL ROADS.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 9:11 AM EST | Special Weather Statement | ILN | Boone, Carroll, Gallatin, Grant, Owen, Pendleton | 64 min |
| Mar 2, 10:11 AM EST | Special Weather Statement | ILN | Boone, Carroll, Gallatin, Grant | 34 min |
| Mar 2, 3:22 PM EST | Tornado Warning | ILN | Carroll, Gallatin | 38 min |
| Mar 2, 3:50 PM EST | Tornado Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 40 min |
| Mar 2, 4:03 PM EST | Tornado Warning | ILN | Boone, Gallatin, Kenton | 27 min |
| Mar 2, 4:18 PM EST | Tornado Warning | ILN | Boone, Bracken, Campbell, Grant, Kenton, Pendleton | 27 min |
| Mar 2, 4:30 PM EST | Tornado Warning | ILN | Bracken, Grant, Owen, Pendleton | 45 min |
| Mar 2, 4:40 PM EST | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 40 min |
| Mar 2, 4:44 PM EST | Tornado Warning | ILN | Bracken, Campbell, Pendleton | 46 min |
| Mar 2, 5:08 PM EST | Tornado Warning | ILN | Bracken, Mason | 37 min |
| Mar 2, 5:23 PM EST | Severe Thunderstorm Warning | ILN | Lewis, Mason | 37 min |
| Mar 2, 5:40 PM EST | Tornado Warning | ILN | Lewis, Mason, Robertson | 35 min |
| Mar 2, 5:45 PM EST | Tornado Warning | ILN | Lewis, Mason | 45 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.